# SDR AALA20060508

- Difficulty date: July 30, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT LENSES AT SEAT 21G AND FORWARD OF LEFT AISLE FIRST CLASS CLOSET MISSING.  REPLACED LENS COVERS FOR MISSING EMERGENCY LIGHTS AT SEAT 21G AND LEFT AISLE FORWARD OF FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
